# SDR SIMA20170203001

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 30,670 hours, 26,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Blown
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CLIMBING THRU 11,000, PACK 1 VALVE CLOSED. RESET IAW AOM 1, WOULD NOT RESET. CONTINUED CLIMBING TO REVIEW PROCEEDURE, THEN RECEIVED A BLEED 1 LEAK, CLOSED CROSS BLEED, DECLARED EMERGENCY, RETURNED TO DEPARTURE.  PERFORMED AN OPS CHECK OF THE NR 1 PACK IAW MM 21-51-00, OPS CHECKED GOOD.  FOUND BLOWN SLEEVE ON NR 2 PACK DUCTING. REMOVED & REPLACED THE SLEEVE IAW MM 21-51-14 OPS & LEAK CHECKED GOOD.
